# SDR SWAA2022100350008

- Difficulty date: September 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS986.5 AND RBL44; WL208.1 AT PASSENGER CABIN 2022-488718 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138203; CAL DUE DATE: 11-APR-23;[02] TOOL USED: FLAPSPEED; PN: FPK-PRO-104; SN: PRO-3344; DUE DATE: 06-MAY-23;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[05] REPAIRED FLOOR BEAM LOCATED BS986.5 AND RBL44; WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205. SEE INDIVIDUAL SIGN-OFFS BELOW.;[06] REPAIRED FLOOR BEAM LOCATED BS986.5 AND RBL44; WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205. SEE INDIVIDUAL SIGN-OFFS BELOW.CERTIFIED RII
